BibTeX record journals/apal/Shelah87b

download as .bib file

@article{DBLP:journals/apal/Shelah87b,
  author    = {Saharon Shelah},
  title     = {Existence of many L\({}_{\mbox{{\(\infty\)}, {\(\lambda\)}}}\)-equivalent,
               non- isomorphic models of {T} of power {\(\lambda\)}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {34},
  number    = {3},
  pages     = {291--310},
  year      = {1987},
  url       = {https://doi.org/10.1016/0168-0072(87)90005-4},
  doi       = {10.1016/0168-0072(87)90005-4},
  timestamp = {Sat, 05 Sep 2020 17:49:15 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Shelah87b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics